Couldn't find what you looking for?

TRY OUR SEARCH!

my friend injected some meth into his vain, and a couple minutes later he strated having really bad and painful headaches...does anyone know whats causing this and a way to get rid of it???? PLEASE HELP....

Loading...

Hi! My answer is not scientific but rather something that I figured out from knowing things about meth. Methamphetamine, no matter whether smoked, injected, or snorted, constricts arteries and reduced blood and oxygen supply throughout the whole body as well as the brain.
When enough oxygen is not reaching the brain, some arteries within brain may dilate to receive more oxygen. This dilation goes further to the neck and scalp arteries. Now, this dilation spread causes production of prostaglandins, well known pain “causers”. They are produced from various tissues and blood cells in the body. Besides prostaglandins, other chemicals that increase sensitivity to pain may be released as well as those that cause inflammation. The whole reaction stimulates pain receptors and causes pain in the head.
I had similar problems with meth and loss of breath that occurs in the similar way. I am not sure if your friend should be using meth anymore. Every time I have used it, the same thing happened. I know for a fact that meth use could lead to stroke caused by arteries and veins constrictions and I really wouldn’t play with this.
Reply

Loading...